# SDR A6WA2018062745908

- Difficulty date: June 21, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 34,098 hours, 32,838 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Anti-Skid System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED AN ANTISKID OTBD CAUTION AFTER SELECTING GEAR DOWN,  DURING APPROACH, THE RECEIVE MESSAGE AGAIN.  LANDING NORMAL AND BTMS GREEN THROUGHOUT TAXI.  INTERROGATED ANTI-SKID CONTROL UNIT IAW AMM 32-44-06, AND  FOUND THE NR 1 TRANSDUCER SHORTED.    R & R THE UPPER AND CENTER HARNESSES.
